# SDR HEEA065154

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 811B
- Condition: Incorrect
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITAL CLOCK KEEPS INCORRECT TIME.
